# SDR AALA20011470

- Difficulty date: July 9, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK NR 2, STATION 1200.  REMOVED CORROSION, INSTALLED SEAT TRACK PLUG PER SRM 53-05 FIG 4A.  (M)
